MAUDE Adverse Event Report: INVAMEX RELIANT 350 STAND-UP W/POWER BASE 9153646724; LIFT, PATIENT, NON AC-POWERED

INVAMEX RELIANT 350 STAND-UP W/POWER BASE 9153646724; LIFT, PATIENT, NON AC-POWERED
Model Number NA:RPS350-2
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This incident is being reported in an abundance of caution due to the user sustaining a serious injury.This device was over 11 years old at the time of this issue.This device was manufactured by invacare suzhou which is no longer in operation.Due to the manufacturing location no longer being active the medwatch will be filed against the current manufacturing location for this device which is invacare invamex.Based on the available information it¿s currently unclear how the issue transpired and what/if any malfunction may have occurred.Attempts are currently on going to have an invacare sales representative visit the facility and obtain additional information and review the device in question at the facilities request as they didn¿t want to return the device.The product has been taken out of use.The lift is equipped with both a primary and secondary emergency release system to lower the lift down in the event of an electronic failure.The underlying cause of the lift not lowering properly and the user remaining stuck in the sling resulting in a dislocated shoulder and broken humerus couldn¿t be determined.However, the age of the device could be a possible factor.If further information becomes available a follow up medwatch will be submitted.
 
Event or Problem Description
The patient lift was involved in an incident where the user was just hanging by their arms resulting in a dislocated shoulder and broken humerus.Initially the facility indicated the user should have been using a different lift but in further contact indicated it was the correct lift and sling for this user.The lift allegedly became stuck in the raised position for one minute before beginning to lower again.The user received x-rays at the hospital following the incident and was instructed to follow up with an orthopedic specialist.The product has been taken out of use.The user was within the weight capacity of the device.Two certified nurse assistants were present during the incident.
 
Additional Manufacturer Narrative
Based on the additional information a follow up medwatch has been filed.Additional information was received from the invacare sales representative on 11/22/2024 regarding this issue.The representative visited the facility on (b)(6) 2024 and conducted an inspection of the lift with the maintenance director of the facility as was requested by the facility.They concluded the lift appeared to be fully functional with wear consistent with the age of the device.The slings that were present with the lift also appeared to be in good condition.The facility indicated the user¿s arm might have been injured prior to this incident but was unable to provide any details.There is no information that clarifies the original allegation or how it might have occurred.
 
Event or Problem Description

Brand Name
RELIANT 350 STAND-UP W/POWER BASE 9153646724
Common Device Name
LIFT, PATIENT, NON AC-POWERED
Manufacturer (Section D)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas
Manufacturer (Section G)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas
Manufacturer Contact
mike simmons
one invacare way.
elyria, OH 44035
8003336900
MDR Report Key20747200
Report Number9616091-2024-00022
Device Sequence Number20923355
Product Code FSA
UDI-Device Identifier00841447103004
UDI-Public(01)00841447103004
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNA:RPS350-2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Patient Weight115 KG